Medicine Overview of Cadimycetin Capsule
Cadimycetin 250mg Capsule is used in the treatment of bacterial infections
. It is used to treat certain types of serious infections caused by bacteria when other antibiotics cannot be used.
Nausea, Vomiting, Diarrhoea, Altered taste.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Cadimycetin 250mg Capsule is to be taken empty stomach.
Cadimycetin 250mg Capsule is an antibiotic. It stops bacterial growth by inhibiting synthesis of essential proteins, required by bacteria to carry out vital functions.
In Depth Information on Cadimycetin Capsule
Cadimycetin Capsule related warnings
Cadimycetin 250mg Capsule may cause symptoms such as flushing, increased heartbeat, nausea, thirst, chest pain and low blood pressure with alcohol (Disulfiram reactions).
WEIGH RISKS VS BENEFITS
Cadimycetin 250mg Capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Cadimycetin 250mg Capsule is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Cadimycetin 250mg Capsule may cause blurring of your vision for a short time just after its use. Do not drive until your vision is clear.
Cadimycetin 250mg Capsule is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Cadimycetin 250mg Capsule may not be needed in these patients. Please consult your doctor.
There is limited information available on the use of Cadimycetin 250mg Capsule in patients with liver disease. Please consult your doctor.
Frequently asked questions about Cadimycetin Capsule
Q. Is chloramphenicol bacteriostatic or bactericidal/ an antibiotic/does it contains penicillin/ does it contain steroids/ treat styes?
Chloramphenicol is an antibiotic and exerts both bactericidal and bacteriostatic against wide variety of gram positive and gram negative bacteria including E.coli. No, it does not contain penicillin or steroids
Q. Is chloramphenicol safe/ do chloramphenicol cause aplastic anemia/ safe for babies?
Chloramphenicol is safe at recommended dose and duration; however, in some cases it has led to rare side effects such as aplastic anemia. Chloramphenicol should not be used in children under 2 years of age and used be with extreme caution in children above 2 years of age especially who have diarrhea or a stomach or bowel infection
Q. Does chloramphenicol sting/ does chloramphenicol cause dry eyes?
Chloramphenicol eye drops/ ointment may cause transient burning or stinging sensation. It does not cause but should be used with extreme precaution in patients with dry eye syndrome
Q. Can i take paracetamol with chloramphenicol?
Chloramphenicol is not known to have any drug interactions with paracetamol, however, it should be taken together as per doctor's advice
Q. Is chloromycetin a penicillin/ an antibiotic/ with the formula/ chloromycetin is a drug for which disease?
Chloramphenicol is a brand name for chloramphenicol. It is not penicillin. It is an antibiotic with the formula C11H12Cl2N2O5. It used in the treatment of serious infections in different parts of the body caused by bacteria by killing or preventing their growth
Q. Is chloromycetin over the counter/ is obtained from?
No, it is available only with your doctor's prescription
Q. Is chloramphenicol and tetracycline similar?
Chloramphenicol and tetracycline belongs to same category of drugs with similar action, but their effect may vary upon individual response
Q. Is Chloromycetin the same as chlorsig?
Both Chloromycetin and chlorsig contains chloramphenicol. Chlorsig is available as eye drop or ointment and Chloromycetin is an oral formulation.
Severely interacts with other drugs like
Taking Cadimycetin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Methylcobalamin: Zintra M, Viminta, Meaxon, Meconeuron, Nuroz, Rejunuron, Cynocal M, Mecofree, Mecabalin, Neurodol, Mecofol, Mycobal Plus, Cystina, Beta Cobal, Meco 12, Cob Z, Vitcobin, Full-24, Keenuron, Alphacobal, Meconerv, Meganerv, Maxnerve, Mecovon, Neuroswift, Samion, Absolut DM, Beta Cobal Forte, Zebicom, Zonuron Plus, Hosit, Micabal, Nurokind OD, Full 24 AM, Nurite, Costrum, Bigvin, Keenuron Forte, Cumee, Neuri Forte, Dumel, Efcoba, Mecorize, M Neuron Gold, Neurodin, Unicobal, Amycobal, Nervomin, Neuratab M, Resner, Cobamet, Rejunex, Lazic, Nurokind, Monocobal, Miol, Met B12, Ovit Plus, L-Bex-OD, Medineuron, Meganeuron, Cobanuron, Cycobal, Mcbm, Nervo, Kesavit M, Rexite, Fotia Plus, Cobasoft, ME 12, Acvit 12, Mecosar, Nervisun, Fibrogesic, Mecolbin, Macravit ME, Matilda, Eratone RF, Elmecob, Troynuron, Nerfit, Diacobal Forte, Rejunuron Forte, Betanuron OD, Bunalco, Movacobal Forte, Cobaday OD, Methico, Mecobal Plus, Nerve 12, Mikob, Nurotek-AQ, Acnechio, Primecobal, Methycobal, Actobal-M, Neurolink
Medicines with composition Iron: Fexid, Herfem S, FE 10, Roseus, Femiup, Irozorb S, Microfer, Sufecient, Jectocos, Ferikind S, Feroluv S, Frida, FE Z XT, Ferri D, Suez, Isofer, Anofer S, Imferon S, Ferixym
Medicines with composition Tacrolimus: Imunotac, Emgraf, Taclicept, Pangraf, Tacsant, Tacloran, Rengraf, Vingraf, Tacromus, Tacmus, Tacimun, Seegraf, Rolimus, Tacroren, Prograf, Tacstead, Tacrograf, Crolimus, Grafnos, Keygraf, Amigraf, Tacrolim, Tacrotec, Advagraf
Medicines with composition Phenobarbitone: Nytoin, Barbee, Gardenal, Fenobarb, Luminal, Beetal, Emgard, Phenotone, Epitan, Phenobarb, Luminalettes, Piplar, Phenobarbitone, Feni, Barbinol
Medicines with composition Phenytoin: Episol, Neptoin, C-Toin, Eptoin, Protoin, Pna, Seztin, Celetoin, Dilantin, Atoin, Phenos, M Toin, Phenykem, Epsod, Fentoin, Kiptoin, Solphen, Epicent, Phenytoin, Phentoin, Phetoin, Phalin, Eptokind, Phenyto S, Fentinol, Spentoin, Epsotal
Medicines with composition Cyclosporine: Neoral, Consiral, Oncyclo, Panimun Bioral, Cyrin, Cyclophil ME, Sandimmun Neoral, Sandimmun, Graftin, Imusporin, Arpimune O, Iminoral
Medicines with composition Rifampicin: Monocin, Rifacept, R-Cin, Montomycin, Ticin, Cavidin, Rimactane, Rimpacin, Exact, Coxid, Gocox, Rifampila, Tricin
Medicines with composition Paracetamol / Acetaminophen: Tempra, Paracip, Paragreat, PCM, Mypol, Paracetamol O, Rupar Junior, Mypar, Parawok, Sumo L, Oromol A, Felok, K Par, Arden, Anglopar, Metacin, Dolonip, Macfast, Paracin, Pyrigesic, Paralab, PA 12, Fevago, Paracad, Biopyrin, Parexia, Pyrit, Hospimol, Pain Relife, Febrex, Micromol, Glenpar, Xykaa Extend, Anetol, Primosul, Acetam, Oromol, Fevridol, Primol Plus, Koolpara, XT Para, PM, Calpol, Temfix, Cachpar, Paratop, ACTION OR, Babygesic, Lanol, Pyremol, Eboo Plus, Paramol, Pacimol, Lotemp, Flumol, Meprocin, Finamac, Cipmol, Zuby, Paraglan, Malidens, Penodin, Paarmol, Aceto, Cropara, Temptal, Parawel, Pfc, Cepal, Amidol, Pmson, Calipar, Medimol, Perfalgan, Merimol, Cetamol, Paraglass, Admol, Anemol, Lupipara, Dolo SP, Dologlan, Pinex, Pactiv, Pyrakem, Parafizz, Pyricool Plus, Thermodol, Pyrexin, Xyfix, T Norm, T-98, Doliprane, Medomol, Infemol, Technomol, Paracold, Tyfimol, Taurpol, 37 C, Paracon, Leemol, Soparin, Pamol, Tempcon, Alice, Tyfy, Cofamol, Dispar, Acton OR, Dolodart DS, Opara, PA, Fepanil NM, Retherma, NU, Biocetamol, Kelvin, Fevex, Talmin, Paraldim, Fevastin, Nohype, Lit King, P U C, Optimol, C 37, Para Para, Ceta, Paracure, Cetafen-P, Pyricool, Eboo, Delceta, AC, Flupra, Paar, Prodol, Cetafen, Pyrexin CF, Dolomol, Para, Eboo Spaz, Primol, D Cold, Nicetamol, Pidimol, Fabrimol, Orvomol, Temril, Algina, P Stat, Febrinil, Cronade, Adwin, Lupicip, Orangemol, Pyrikap, Thermochill, Zimol, Acticin, Pyrexon, Lekadol, Calridol, Felok M, Feveryl, Jagcin, Metaplus, Xypar, Paratru, Paar Kid, Aalcetamol, Micromol F, Starmol, Fego, Pararose M, Paciwel, Melidens, Ifimol, Centamol, Retopyrin, Welset, Snez Rest, Agpar, Retherma CE, Pyrivin, Sigmol, Kabimol, Cetcold, Pera Plus, Parapil, Gerpyrin, Pinkbery, Chilmol, Xytroy, Pedmol, Fever X, Betmol, Prolop, Splendid, Almol, Ivifen, Disprin Plus, Lofev, Tynol, Medimol F, Parabig, Larkin, Mypol D, Dolodart, Lupipara Forte, Fepanil, Parakule, Pyrakem P, Fibromet, Unflem MF, Tynelol, Paragis, Triclomol, Safecort, DOLO, Tecpara, Maxmol, Auxipar, Adcopara, Calpol Pead, Arden Neo, Tamin, Pyrodip, 1000 Para, Feudamol, Oxmol, Paraup, Doloquik, Essmol, Realifast, Febrinest, Actiflu, Trifect, Parafuse, Bravemol, Nofemol, Parawin, 1000Para, Lupimol, Paratas, Pararose, Ivipara, Paraprime, Babymol, Qustain P, Instaflex, Xykaa, Parared, Care, Molfit, Paceross, Stalpol, Captol, Cemol, Drumol, Anapol, Askapyrin, Bepamol, Ezeepara, Fastpara, Jojo, Limopar, Mangomol, Moli DS, Paraway, Parmax, Pyril, Pyrocare, Radimol, Reximol, Tempara, Thermol, T-Nil, Zeepara, Tuslo, P, Brikamol, Polymol, Parpol, Influben
One of the following vendor pharmacies will deliver Cadimycetin 250mg Capsule: NAS, NDP, AGT, SBA, VDH, DZY, AMR, IPL, HZF, PLT, TOM, P2P, FGH, PTI, EMB, OIP, THP, DAO, PNT, LMS, KIS, QTM, JIV, SYN, NTB, SWP, BIO, JVN, RJH, TNH, RHL, EPS, DHP, RPP, KMC, HNP, HEX, SVS, HAT, BAL, BGS, VRS, JHC, NVL, AYU, JVO, PEN, BLE, SPD, RDH, NXG, SAF, DGN, NVY, ATL, GHR, STA, DHR, SMN, ADT, SCH, PVP, RSA, EQN, HPC, GPP, NWP, MPC, SVH, CHP, RPI, WHL, BHS, MAM, ATP, OHM, PPR, SGH, MSD, UBL, GTK, MAP, NNP, AAR, AVS, MAX, VJS, PRN, SHD, WSI, BBS, TFP, HGI, DYG, LCC, AWS, MLC, LHA, GBL, HBV, DPL, SBL, AAY, ZEL, BLS, ZPR, RWP, ANT, USF, SWA, MMS, AYM, HSP, EVP, PMA, OLT, GNC, BMJ, HIP, ARD, HMP, SGC, RHW, RKS, BDN, ABP, QLF, MDH, BSN, INC, CLT, TRP, SLN, RSS, MAK, PWN, VNS, RUS, DFP, BHM, OWP, JSL, BHP, ENP, BTM, ESY, DPP, HTS, GPT, SRG, SDM, ZVP, KHC, JBT, DVH, BAP, GTC, SJP, UMP, SHC, RDR, MDO, NSL, IAD, KHH, 9T9, SSA